Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

General anxiety disorder, on setraline. Discontinuing drug caused dull pain in left breast, restless. Causes ?

hi, am AAAAA from ghana, for some time back i was diagnose to have general anxiety disorder , i was put on setraline for close to a year which only help a little to reduce some of the symptoms, i abandoned the drug for some time now. Now i have this dull pain in my left breast and become confuse sometimes, restless and aggressive especially when am a week to my period. I want to know what is causing this
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi, Reina,
Thanks for query.
It seems that you are having Anxiety depression.
In this problem medicine takes 10-15 days to give its effect.
So without loosing confidence continue the medicine.
Once its effect will start you will feel better.
Never stop taking medicine all of a sudden.
If you have any problem tell your psychiatrist and follow his advice.
Ok and bye.
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor